MathSciNet Relay Station
MathSciNet bibliographic data
MR1115988 (93a:30028a) 30C80 (31C20 52C15 57M15)
Beardon, Alan F.; Stephenson, Kenneth The Schwarz-Pick lemma for circle packings. Illinois J. Math. 35 (1991), no. 4, 577–606.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement